# SDR CALA2022120703320

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 26,916 hours, 9,586 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PER CREW LEVEL OFF AT 10,000 LOW FLOW , UNABLE TO PRESSURIZE NORMALLY. RETURN TO FIELD . BOTH CONTROLLERS RECORDED FAULT " LO INFL / HI LEAKG ". FOUND RECIRC AIR, AND BLEED AIR SWITCHES ON OVERHEAD PANEL TURNED OFF INSTALLED NEW GROUND CONDITIONED CHECK AIR VALVE.  COMPLETED CONDITIONED AIR CHECK VALVE SEPARATED AT HINGE. ALL OPS CK''S WERE NORMAL.  PRESSURIZED AIRCRAFT TO 3 PSID.  NO LEAKS.  PRESSURIZATION NORMAL
